Théorèmes d'annulation générique pour les fibrés vectoriels semi-négatifs
Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 1, p. 115-133
@article{BSMF_1999__127_1_115_0,
     author = {Mourougane, Christophe},
     title = {Th\'eor\`emes d'annulation g\'en\'erique pour les fibr\'es vectoriels semi-n\'egatifs},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {127},
     number = {1},
     year = {1999},
     pages = {115-133},
     doi = {10.24033/bsmf.2344},
     mrnumber = {1700471},
     zbl = {0939.32020},
     mrnumber = {2000f:32031},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1999__127_1_115_0}
}
Mourougane, Christophe. Théorèmes d'annulation générique pour les fibrés vectoriels semi-négatifs. Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 1, pp. 115-133. doi : 10.24033/bsmf.2344. http://www.numdam.org/item/BSMF_1999__127_1_115_0/

[CS93]Cutkosky (S.D.), Srinivas (V.). - On a problem of Zariski on dimensions of linear systems, Annals of Math., t. 137, 1993, p. 531-559. | MR 1217347 | MR 94g:14001 | Zbl 0822.14006

[DGMS75]Deligne (P.), Griffiths (P.A.), Morgan (J.), Sullivan (D.). - Real Homotopy Theory of Kähler Manifolds, Invent. Math., t. 29, 1975, p. 245-274. | MR 382702 | MR 52 #3584 | Zbl 0312.55011

[DS80]Demailly (J.P.), Skoda (H.). - Relations entre les notions de positivité de P.A. Griffiths et de S. Nakano, Séminaire P. Lelong et H. Skoda, 1978-1979, Lecture Notes in Math., t. 822, 1980, p. 304-309. | MR 599033 | MR 82h:32028 | Zbl 0454.55011

[En93]Enoki (I.). - Kawamata-Viehweg vanishing for compact Kähler manifolds, Einstein metric and Yang-mills connections, T. Mabuchi, S. Mukai ed., Marcel Dekker, 1993, p. 59-68. | MR 1215279 | MR 94f:32063 | Zbl 0797.53052

[EV92]Esnault (H.), Viehweg (E.). - Lectures on vanishing theorems, DMV Seminar, 1992, Band 20, Amer. Math. Soc., t. 4, 1991, p. 87-103. | MR 1193913 | Zbl 0779.14003

[GL87]Green (M.), Lazarsfeld (R.). - Deformation theory, generic vanishing theorems, and some conjectures of Enriques, Catanese, and Beauville, Invent. Math., t. 90, 1987, p. 389-407. | MR 910207 | MR 89b:32025 | Zbl 0659.14007

[GL87']Green (M.), Lazarsfeld (R.). - Deformation theory for cohomology of analytic vector bundles on Kähler manifolds, with applications, Mathematical Aspects of String Theory. - World Scientific, 1987, p. 416-440. | MR 915835 | Zbl 0664.32015

[GL91]Green (M.), Lazarsfeld (R.). - Higher obstructions to deforming cohomology groups of line bundles, J. Amer. Math. Soc., t. 4, 1991, p. 87-103. | MR 1076513 | MR 92i:32021 | Zbl 0735.14004

[Ka82]Kawamata (Y.). - A generalization of Kodaira-Ramanujam's vanishing theorem, Math. Ann., t. 261, 1982, p. 43-46. | MR 675204 | MR 84i:14022 | Zbl 0476.14007

[Ka85]Kawamata (Y.). - Pluricanonical systems on minimal algebraic varieties, Invent. Math., t. 79, 1985, p. 567-588. | MR 87h:14005 | Zbl 0593.14010

[Ko86]Kollár (J.). - Higher direct images of dualizing sheaves, I, Annals of Math., t. 123, 1986, p. 11-42. | MR 87c:14038 | Zbl 0598.14015

[LP73]Le Potier (J.). - Théorème d'annulation en cohomologie, C.R. Acad. Sc. Paris, t. 276, 1973, p. 535-537. | MR 49 #7482 | Zbl 0249.32021

[Mo97]Mourougane (Ch.). - Thèse de doctorat. - Université Grenoble I, janvier 1997.

[Vi82]Viehweg (E.). - Vanishing theorems, J. reine angew. Math., t. 335, 1982, p. 1-8. | MR 83m:14011 | Zbl 0485.32019